# SDR AALA202111019846

- Difficulty date: October 28, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N359PX
- Make and model: Boeing 737*
- Aircraft serial: 31280
- Aircraft time: 10,529 hours, 4,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT ENTRY DOOR EMERGENCY EXIT LIGHT DAMAGED. REPLACED MISSING EMERGENCY EXIT LIGHT COVER AT RIGHT AFT ENTRY DOOR PER AMM 33-51-01.
